# SDR CA040601011

- Difficulty date: May 31, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2211 · Autopilot Computer
- Part: Annunciator
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'FD' ANNUNCIATOR LIGHT INOP.  FLIGHT DIRECTOR COMMAND BARS FUNCTION OK.  UNIT REPAIRED AT LOCAL AVIONICS FACILITY, REINSTALLED.
